U.S. doctors online nowAsk doctors free
A 45-year-old member asked:

Can you overdose on hydrocodones and benadryl (diphenhydramine)?

1 doctor answer6 doctors weighed in
Dr. Heidi Fowler
Psychiatry 25 years experience
Yes: That is possible. Call 1-800-222-1222 24 hours per day, 7 days per week to reach any poison control center in the United States. You will be connected with an expert who will direct you how to proceed. Please have all product information available when you call.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 14, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.